# SDR 03FDEA00334

- Difficulty date: March 13, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 25,494 hours, 5,683 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S4929147
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BAY DOORWAY FLOOR SEAT TRACK AT LT SIDE STA. 635,   27.5 INCHES FOUND CRACKED.   CABIN STA 635, 27.5 INCHES,  LT SIDE SEAT TRACK REPAIRED AS PER SRM 53-70-00,   FIG.1, VOL.I.
